| Model Number |
M00558490 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
Event or Problem Description
Note: this report pertains to one of two cre wireguided dilatation balloons used during the same procedure.It was reported to boston scientific corporation that two cre wireguided dilatation balloons were attempted to be used in the esophagus during a dilation procedure performed on (b)(6) 2024.During the procedure, holes were observed in the balloon when it was attempted to be inflated.The same problem occurred with the second cre wireguided dilatation balloon.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.